Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009 (2009), Article ID 149367, 12 pages
http://dx.doi.org/10.1155/2009/149367
Research Article

Analytical Techniques for a Numerical Solution of the Linear Volterra Integral Equation of the Second Kind

E.U. Arquitectura Técnica, Departamento de Matemática Aplicada, Universidad de Granada, c/Severo Ochoa s/n, 18071 Granada, Spain

Received 11 September 2009; Accepted 3 November 2009

Academic Editor: Viorel Barbu

Copyright © 2009 M. I. Berenguer et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. T. H. Baker, The Numerical Treatment of Integral Equations, Monographs on Numerical Analysis, Clarendon Press, Oxford, UK, 1977. View at Zentralblatt MATH · View at MathSciNet
  2. C. T. H. Baker, “A perspective on the numerical treatment of Volterra equations,” Journal of Computational and Applied Mathematics, vol. 125, no. 1-2, pp. 217–249, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. L. M. Delves and J. L. Mohamed, Computational Methods for Integral Equations, Cambridge University Press, Cambridge, UK, 1985. View at MathSciNet
  4. Z. Wan, Y. Chen, and Y. Huang, “Legendre spectral Galerkin method for second-kind Volterra integral equations,” Frontiers of Mathematics in China, vol. 4, no. 1, pp. 181–193, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  5. M. I. Berenguer, M. A. Fortes, A. I. Garralda Guillem, and M. Ruiz Galán, “Linear Volterra integro-differential equation and Schauder bases,” Applied Mathematics and Computation, vol. 159, no. 2, pp. 495–507, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. E. Castro, D. Gámez, A. I. Garralda Guillem, and M. Ruiz Galán, “High order linear initial-value problems and Schauder bases,” Applied Mathematical Modelling, vol. 31, no. 12, pp. 2629–2638, 2007. View at Google Scholar
  7. D. Gámez, A. I. Garralda Guillem, and M. Ruiz Galán, “High-order nonlinear initial-value problems countably determined,” Journal of Computational and Applied Mathematics, vol. 228, no. 1, pp. 77–82, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. D. Gámez, A. I. Garralda Guillem, and M. Ruiz Galán, “Nonlinear initial-value problems and Schauder bases,” Nonlinear Analysis: Theory, Methods & Applications, vol. 63, no. 1, pp. 97–105, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. Palomares, M. Pasadas, V. Ramírez, and M. Ruiz Galán, “A convergence result for a least-squares method using Schauder bases,” Mathematics and Computers in Simulation, vol. 77, no. 2-3, pp. 274–281, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. Palomares and M. Ruiz Galán, “Isomorphisms, Schauder bases in Banach spaces, and numerical solution of integral and differential equations,” Numerical Functional Analysis and Optimization, vol. 26, no. 1, pp. 129–137, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. H. Brunner and P. J. van der Houwen, The Numerical Solution of Volterra Equations, vol. 3 of CWI Monographs, North-Holland, Amsterdam, The Netherlands, 1986. View at MathSciNet
  12. H. Brunner, L. Qun, and Y. Ningning, “The iterative correction method for Volterra integral equations,” BIT. Numerical Mathematics, vol. 36, no. 2, pp. 221–228, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. K. Maleknejad and N. Aghazadeh, “Numerical solution of Volterra integral equations of the second kind with convolution kernel by using Taylor-series expansion method,” Applied Mathematics and Computation, vol. 161, no. 3, pp. 915–922, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. K. Atkinson and W. Han, Theoretical Numerical Analysis: A Functional Analysis Framework, vol. 39 of Texts in Applied Mathematics, Springer, Dordrecht, The Netherlands, 3rd edition, 2009. View at Zentralblatt MATH · View at MathSciNet
  15. Z. Semadeni, “Product Schauder bases and approximation with nodes in spaces of continuous functions,” Bulletin de l'Académie Polonaise des Sciences, vol. 11, pp. 387–391, 1963. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. B. R. Gelbaum and J. Gil de Lamadrid, “Bases of tensor products of Banach spaces,” Pacific Journal of Mathematics, vol. 11, pp. 1281–1286, 1961. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet